# SDR AALA2009051100002

- Difficulty date: May 11, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- Aircraft time: 54,090 hours, 18,868 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SYMETRY STATUS MESSAGE DURING CLIMBOUT. RETURNED ORD WITHOUT INCIDENT. RESET FAULT BALL AND PERFORMED THE REST OF THA SAM BITE PROCEDURE AND THE SYSTEM CHECKS OK.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
